# SDR DL76L091025

- Difficulty date: June 13, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 62,346 hours, 9,135 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Monitor
- Condition: Failed
- Location: Fan Vibration
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FWD EQ EXH FAN MSG AND FWD EQUIP SUPPY FAN 1.  FWD TO MCO PER MEL 21-58-04.  FWD EQUIP SUPPLY FAN MSG CLEARED.  ONLY FWD EQUIP EXH FAN MSG ON EICAS.   RESET BREAKER AND FOUND EXHAUST FAN RUNNING VERY ROUGH,  REPLACED FWD EQUIP EXHAUST FAN PER MM MSGS STILL WONT CLEAR REPLACED FAN VIBRATION MONITOR UNIT PER MM CHECKS GOOD,  MESSAGES CLEARED MCO/PLAC REMOVED.   ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS
